Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 82, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 15, 2009, 11:13 PM CDT for 5 counties in Missouri. It was in force for 12 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 11:13 PM CDT (04:13 UTC)
- Expired
- Jun 16, 2009, 11:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Camden County, MO, Hickory County, MO, Morgan County, MO, St. Clair County, MO
The radar
The Pleasant Hill radar (KEAX), 118 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 1:20 AM CDT | FLASH FLOOD | 8 Wsw Fristoe, MO | HIGHWAY EE FLOODED |
| Jun 16, 1:20 AM CDT | FLASH FLOOD | Cole Camp, MO | HIGHWAY B IN COLE CAMP FLOODED |
| Jun 16, 1:20 AM CDT | FLASH FLOOD | Whitakerville, MO | HIGHWAY 83 FLODDED |
| Jun 16, 2:37 AM CDT | FLASH FLOOD | 10 W Cole Camp, MO | A WATER RESCUE IN PROGRESS WAS REPORTED ON HIGHWAY E 2 MILES SOUTH OF WINDSOR. NUMEROUS ROADS ACROSS THE NORTHERN HALF OF BENTON COUNTY WERE ALSO REPORTED TO HAVE WATER OVER THE ROADWAY. |
| Jun 16, 6:53 AM CDT | FLASH FLOOD | 2 Ne Nemo, MO | STATE ROUTE D CLOSED TO TRAFFICE DUE TO FLOODING. |
| Jun 16, 6:54 AM CDT | FLASH FLOOD | 4 Nne Lakeview Heights, MO | LOW WATER CROSSING ACROSS STATE ROUTE WW CLOSED AND IMPASSABLE DUE TO FLOODING. |
| Jun 16, 7:00 AM CDT | HEAVY RAIN 5.12 | Gravois Mills, MO | 24 HOUR RAINFALL TOTAL |
| Jun 16, 7:03 AM CDT | FLASH FLOOD | 1 N Cross Timbers, MO | COUNTY ROAD 34 FLOODED AND IMPASSABLE. |
| Jun 16, 7:47 AM CDT | FLASH FLOOD | Hermitage, MO | SEVERAL REPORTS OF ROADS UNDER WATER AND IMPASSABLE IN THE COUNTY. |
| Jun 16, 8:48 AM CDT | FLASH FLOOD | 3 S Weaubleau, MO | STATE ROUTE 123 CLOSED DUE TO HIGH WATER. |
| Jun 16, 8:51 AM CDT | FLASH FLOOD | 3 E Cross Timbers, MO | LOW WATER CROSSING ON STATE ROUTE P AT STARKES CREEK FLOODED AND IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 127 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2619 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 160413
FFWSGF
MOC015-029-085-141-185-161300-
/O.NEW.KSGF.FF.W.0082.090616T0413Z-090616T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN CENTRAL MISSOURI...
HICKORY COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
WESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
* UNTIL 800 AM CDT TUESDAY.
* AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATED RAINFALL RATES OF OVER TWO INCHES PER HOURS HAVE
BEEN OBSERVED ACROSS WEST CENTRAL MISSOURI. THESE THUNDERSTORMS
ARE MOVING INTO THE WARNED AREA ACROSS BENTON AND MORGAN COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA AS ADDITIONAL THUNDERSTORMS FROM SOUTHEAST KANSAS
MOVE INTO THE WARNED AREA EARLY TUESDAY MORNING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3869 9284 3860 9284 3843 9262 3834 9266
3834 9270 3828 9270 3790 9287 3792 9319
3781 9320 3782 9358 3822 9353 3852 9352
3851 9329 3855 9327 3854 9308 3870 9306
$$
CLAYCOMB4 follow-up statements
000
WGUS53 KSGF 161242
FFWSGF
MOC015-029-085-141-185-161600-
/O.EXT.KSGF.FF.W.0082.000000T0000Z-090616T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 AM CDT TUE JUN 16 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN CENTRAL MISSOURI...
HICKORY COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
WESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
* UNTIL 1100 AM CDT.
* AT 736 AM CDT...TRAINED WEATHER SPOTTERS REPORTED THAT EXCESSIVE
RAINFALL OF TWO TO FOUR INCHES WAS PRODUCING FLASH FLOODING ACROSS
THE WARNED AREA. ADDITIONAL RAINFALL OF UP TO AN INCH IS LIKELY
THIS MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
STATE ROUTE D NEAR HIGHWAY 65 AND STATE ROUTE WW EAST OF LAKEVIEW
HEIGHTS ARE CLOSED DUE TO FLASH FLOODING...ALONG WITH NUMEROUS
COUNTY ROADS THAT HAVE BEEN REPORTED AS CLOSED OR WASHED OUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3869 9284 3860 9284 3843 9262 3834 9266
3834 9270 3828 9270 3790 9287 3792 9319
3781 9320 3782 9358 3822 9353 3852 9352
3851 9329 3855 9327 3854 9308 3870 9306
$$
BARJENBRUCH000
WGUS73 KSGF 161355
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 AM CDT TUE JUN 16 2009
MOC015-029-085-141-185-161600-
/O.CON.KSGF.FF.W.0082.000000T0000Z-090616T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-ST. CLAIR MO-CAMDEN MO-BENTON MO-MORGAN MO-
855 AM CDT TUE JUN 16 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
BENTON...HICKORY...MORGAN...NORTHEASTERN ST. CLAIR AND WESTERN CAMDEN
COUNTIES...
AT 849 AM CDT...TRAINED WEATHER SPOTTERS REPORTED THAT EXCESSIVE
RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED AREA.
RAINFALL AMOUNTS OF ONE TO THREE INCHES FELL ACROSS THE WARNED AREA
IN A SHORT AMOUNT OF TIME.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
SEVERAL STATE HIGHWAYS ARE CLOSED ACROSS THE WARNED AREA...INCLUDING
ROUTE Y SOUTH OF BOLIVAR...ROUTE 83 NORTH OF BOLIVAR...ROUTE 123
NEAR WEAUBLEAU...ROUTE HH NEAR URBANA...ROUTE E SOUTH OF MACKS
CREEK...ROUTE P EAST OF CROSS TIMBERS...AND ROUTE WW IN BENTON
COUNTY. NUMEROUS COUNTY ROADS HAVE ALSO BEEN FLOODED OR WASHED OUT
ACROSS THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3869 9284 3860 9284 3843 9262 3834 9266
3834 9270 3828 9270 3790 9287 3792 9319
3781 9320 3782 9358 3822 9353 3852 9352
3851 9329 3855 9327 3854 9308 3870 9306
$$
BARJENBRUCH000
WGUS73 KSGF 161417
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 AM CDT TUE JUN 16 2009
MOC015-029-085-141-185-161600-
/O.CON.KSGF.FF.W.0082.000000T0000Z-090616T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-ST. CLAIR MO-CAMDEN MO-BENTON MO-MORGAN MO-
917 AM CDT TUE JUN 16 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
BENTON...HICKORY...MORGAN...NORTHEASTERN ST. CLAIR AND WESTERN CAMDEN
COUNTIES...
AT 914 AM CDT...TRAINED WEATHER SPOTTERS REPORTED THAT EXCESSIVE
RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED AREA.
RAINFALL AMOUNTS OF ONE TO THREE INCHES FELL ACROSS THE WARNED AREA
IN A SHORT AMOUNT OF TIME.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
SEVERAL STATE HIGHWAYS ARE CLOSED ACROSS THE WARNED AREA...INCLUDING
ROUTE 123 NEAR WEAUBLEAU...ROUTE P EAST OF CROSS TIMBERS...AND ROUTE
WW IN BENTON COUNTY. NUMEROUS COUNTY ROADS HAVE ALSO BEEN FLOODED OR
WASHED OUT ACROSS THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3869 9284 3860 9284 3843 9262 3834 9266
3834 9270 3828 9270 3790 9287 3792 9319
3781 9320 3782 9358 3822 9353 3852 9352
3851 9329 3855 9327 3854 9308 3870 9306
$$
BARJENBRUCH000
WGUS73 KSGF 161602
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1102 AM CDT TUE JUN 16 2009
MOC015-029-085-141-185-161611-
/O.EXP.KSGF.FF.W.0082.000000T0000Z-090616T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-ST. CLAIR MO-CAMDEN MO-BENTON MO-MORGAN MO-
1102 AM CDT TUE JUN 16 2009
...THE FLASH FLOOD WARNING HAS EXPIRED FOR BENTON...HICKORY...
MORGAN...NORTHEASTERN ST. CLAIR AND WESTERN CAMDEN COUNTIES...
WHILE THE QUICK RESPONSE RUNOFF FROM THIS MORNINGS RAINFALL HAS
ENDED...FLOODING WILL CONTINUE TO BE AN ISSUE THROUGH THE DAY.
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL
FLOOD WARNING FOR BENTON...HICKORY...MORGAN...ST. CLAIR...AND
WESTERN CAMDEN COUNTIES UNTIL 8 PM. A FLASH FLOOD WARNING REMAINS IN
EFFECT FOR EASTERN CAMDEN COUNTY UNTIL 2 PM. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3869 9284 3860 9284 3843 9262 3834 9266
3834 9270 3828 9270 3790 9287 3792 9319
3781 9320 3782 9358 3822 9353 3852 9352
3851 9329 3855 9327 3854 9308 3870 9306
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 8:49 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 15, 8:49 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
849 PM CDT MON JUN 15 2009
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
SEVERE THUNDERSTORMS TO SPREAD IN FROM KANSAS OVERNIGHT.
VIGOROUS CONVECTIVE DEVELOPMENT CONTINUES ACROSS KANSAS AT THIS
HOUR AHEAD OF AN EJECTING MID LEVEL SHORTWAVE TROUGH. CONVECTION
HAS SHOWN SIGNS OF TRYING TO CONGEAL INTO A MORE LINEAR
MODE...HOWEVER DISCREET CELLS CONTINUE TO BE OBSERVED...ESPECIALLY
ON THE SOUTHERN PERIPHERY OF THIS COMPLEX. THERE HAS BEEN A RICH
HISTORY OF DAMAGING WIND AND LARGE HAIL WITH THIS ACTIVITY...AND
GIVEN MLCAPE IN THE 2500 TO 3500 J/KG RANGE ACROSS EASTERN
KANSAS...DEEP LAYER SHEAR AROUND 50 KT AND AN INCREASING LOW LEVEL
JET...THIS ACTIVITY SHOULD BE WELL SUSTAINED.
WHILE THE PREDOMINATE STORM MODE SHOULD TRANSITION MORE TO
LINEAR...I AM STILL CONCERNED ABOUT DISCREET CELLS ON THE SOUTHERN
PERIPHERY OF THIS COMPLEX. WILL BE MONITORING THE EVOLUTION OF
THIS CONVECTION QUITE CLOSELY AS DISCREET CELLS WILL BE CAPABLE OF
LARGE HAIL AND ATTENDANT TORNADO THREAT.
TIMING...AS OF CURRENT RADAR TRENDS...HAS THIS COMPLEX ENTERING
THE EXTREME SOUTHEAST KANSAS COUNTIES AROUND OR JUST AFTER 11 PM.
THE SPC HAS INCREASED THE SEVERE WEATHER RISK TO MODERATE FOR OUR
FAR NORTHWESTERN COUNTIES...THIS IS WHERE CONFIDENCE IS HIGHEST
IN DAMAGING WIND AND HAIL WITH THE ACCELERATING LINEAR COMPLEX.
NOT TO BE OVERSHADOWED IS THE RISK FOR TORRENTIAL RAINFALL...WITH
RAINFALL RATES EXCEEDING THREE INCHES PER HOUR IN SOME LOCATIONS.
GAGAN
&&
.DISCUSSION...
A WARM FRONT EXTENDED FROM NORTHEAST KANSAS TO SOUTHEAST MISSOURI
EARLY THIS AFTERNOON. INTENSE CONVECTION HAD DEVELOPED ALONG THE
FRONT ACROSS SOUTH CENTRAL AND SOUTHEAST MISSOURI.TEMPERATURES IN
THE 80S AND DEW POINTS IN TH LOWER 70S WERE YIELDING SURFACE BASED
CAPES NEAR 4000 J/KG. DESPITE STRONG INSTABILITY CONVECTION HAS
BEEN SUPPRESSED TO THE SOUTH AND WEST OF THE FRONT WHERE 850-700
MB TEMPERATURES HAD WARMED.
THIS UNSTABLE ATMOSPHERE WILL SET THE STAGE FOR STRONG TO SEVERE
CONVECTION TONIGHT. THUNDERSTORMS WILL DEVELOP ACROSS THE HIGH
PLAINS INTO THE EVENING AS A SHORTWAVE TROUGH COMES OUT OF THE
SOUTHERN ROCKIES AND A SURFACE LOW DEVELOPS OVER SOUTHWEST KANSAS.
THESE STORMS ARE EXPECTED TO EVOLVE INTO A COUPLE OF CONVECTIVE
COMPLEXES THAT WILL PUSH EAST WITHIN THE MEAN WESTERLY FLOW. AMPLE
DEEP LAYER SHEAR AROUND 40 KTS AND INSTABILITY WILL BE IN PLACE TO
SUPPORT SEVERE STORMS. POTENTIAL EXISTS FOR LARGE BOWING SEGMENTS
WITH SIGNIFICANT DAMAGING WINDS. AN ISOLATED TORNADO RISK CANNOT
BE RULED OUT WHILE LARGE HAIL WILL BE POSSIBLE MAINLY IN ROTATING
UPDRAFTS. THUNDERSTORMS WITH A CONTAINED RISK OF SEVERE WEATHER
MAY BE ONGOING TUESDAY MORNING AS A CONVECTIVE COMPLEX MAKES IT
WAY ACROSS THE REGION.
ADDITIONAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL WILL RESULT
IN THE RISK OF FLASH FLOODING. WHILE THE EXACT LOCATION OF THE
HEAVIEST RAIN IS UNCERTAIN...A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THE ENTIRE AREA.
AN UPPER RIDGE WILL BUILD NORTH AS WE HEAD INTO MIDWEEK WITH THE
STRONGER BELT OF WESTERLIES RETREATING NORTH. THIS WILL BRING AT
LEAST A COUPLE OF DAYS OF DRY WEATHER. HOWEVER VERY WARM AND MUGGY
CONDITIONS ARE IN STORE.
MODELS DEPICT A COUPLE OF SHORTWAVES COMING AROUND AND FLATTENING
THE RIDGE LATER IN THE WEEK AND THE WEEKEND. THIS COULD BRING THE
CHANCE OF CONVECTION TO THE AREA THURSDAY AND AGAIN SUNDAY.
FOSTER
&&
.AVIATION...
FOR THE 00Z TAF PACKAGE...THUNDERSTORMS WILL CONTINUE TO DEVELOP
OVER KANSAS THIS EVENING AND SPREAD EAST INTO THE MISSOURI OZARKS
TONIGHT. MVFR CONDITIONS WILL LIKELY ACCOMPANYING THESE STORMS AS
THEY PUSH ACROSS THE AREA...WITH IFR VIS/CIG POSSIBLE IN THE
STRONGEST DOWNPOURS. TIMING STILL NEEDS TO BE REFINED...BUT
CONFIDENCE IS INCREASING THAT A BATCH OF STRONG TO SEVERE TSRA
WILL MOVE ACROSS THE AERODROMES TONIGHT. LOW LEVEL WIND SHEAR
WILL ALSO DEVELOP TONIGHT AS THE LOW LEVEL JET STRENGTHENS.
IMPROVING CONDITIONS ARE EXPECTED BY THE DAYLIGHT HOURS OF
TUESDAY. VFR CONDITIONS ARE EXPECTED.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 15, 9:11 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 911 PM CDT MON JUN 15 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-170215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 911 PM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS TO 70 MPH...VERY HEAVY RAINFALL LEADING TO LOCALIZED FLOODING...AND ISOLATED TORNADOES AREAS AFFECTED AND TIMING: AFTER 11 PM...SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA AS VIGOROUS THUNDERSTORM DEVELOPMENT ACROSS KANSAS MOVES EASTWARD INTO EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. DISCUSSION: AFTER 11 PM...VIGOROUS THUNDERSTORM DEVELOPMENT ACROSS KANSAS WILL CONGEAL INTO A LARGE COMPLEX AND ACCELERATE TO THE EAST INTO EXTREME SOUTHEAST KANSAS. BY MIDNIGHT THIS LINE WILL BE NEAR THE MISSOURI KANSAS STATE LINE...WITH THE SYSTEM STEADILY MOVING ACROSS THE OUTLOOK AREA DURING THE OVERNIGHT HOURS. THE MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS TO 70 MPH...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. THE AREA AT HIGHEST RISK FOR SEVERE THUNDERSTORMS IS ALONG AND NORTH OF A LINE FROM PITTSBURG KANSAS TO GREENFIELD...BOLIVAR...AND THE LAKE OF THE OZARKS IN MISSOURI. THERE IS A POSSIBILITY FOR A FEW SUPERCELLS TO DEVELOP ACROSS THE SOUTHERN HALF OF THE OUTLOOK AREA TO THE SOUTH OF THE LINE THAT WILL MOVE ACROSS WEST CENTRAL AND CENTRAL MISSOURI...ROUGHLY ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR. IF THESE STORMS DO DEVELOP...LARGE HAIL...TO THE SIZE OF GOLF BALLS...AND AN ISOLATED TORNADO WILL BE POSSIBLE. WITH A VERY MOIST AIRMASS IN PLACE HEAVY RAINFALL IS EXPECTED WHICH WILL LEAD TO AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY MORNING...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE AT THIS TIME. TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY AFTERNOON...WITH MOIST LOW LEVELS...HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jun 15, 7:58 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FUNNEL CLOUD 12 ESE ALTON 36.63N 91.20W
06/15/2009 OREGON MO LAW ENFORCEMENT
A BRIEF FUNNEL WAS REPORTED JUST WEST OF RIVERTON.
&&
GAGANLocal storm report, Jun 15, 7:59 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG RIVERTON 37.07N 94.70W
06/15/2009 CHEROKEE KS LAW ENFORCEMENT
ONE TREE DOWN IN THE TOWN OF RIVERTON.
&&
GAGANLocal storm report, Jun 15, 8:04 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
804 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 3 W TECUMSEH 36.59N 92.34W
06/15/2009 E1.25 INCH OZARK MO PUBLIC
GENERAL STORE RECEIVED HALF DOLLAR HAIL
&&
LDLocal storm report, Jun 15, 8:24 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL BAKERSFIELD 36.52N 92.14W
06/15/2009 E0.88 INCH OZARK MO FIRE DEPT/RESCUE
NICKLE HAIL AT FIRE DEPARTMENT
&&
LDLocal storm report, Jun 15, 10:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND GST HAMMOND 37.94N 94.69W
06/15/2009 E50 MPH BOURBON KS LAW ENFORCEMENT
ESTIMATED 40 TO 50 MPH WINDS
&&
LDLocal storm report, Jun 15, 11:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1059 PM TSTM WND GST 8 N FORT SCOTT 37.96N 94.71W
06/15/2009 E55 MPH BOURBON KS LAW ENFORCEMENT
ESTIMATED 45 TO 55 MPH WIND
&&
LDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 57 min |
| Jun 15, 7:30 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 20 min |
| Jun 15, 7:39 PM CDT | Flash Flood Warning | SGF | Ozark | 6 hr |
| Jun 15, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 61 min |
| Jun 15, 8:01 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 33 min |
| Jun 15, 8:31 PM CDT | Flash Flood Warning | SGF | Howell | 5 hr |
| Jun 15, 10:33 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 72 min |
| Jun 15, 10:40 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Polk, St. Clair and 1 more | 12 hr |
| Jun 15, 10:54 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 79 min |
| Jun 15, 11:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 85 min |
| Jun 15, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 53 min |
| Jun 15, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 65 min |
| Jun 15, 11:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory | 70 min |
| Jun 15, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 79 min |
| Jun 16, 12:34 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 72 min |
| Jun 16, 12:48 AM CDT | Flash Flood Warning | SGF | Camden, Maries, Miller, Pulaski | 13 hr |
| Jun 16, 1:25 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 40 min |
| Jun 16, 4:37 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 53 min |
| Jun 16, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 50 min |
| Jun 16, 5:04 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 41 min |
| Jun 16, 5:17 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 48 min |
| Jun 16, 5:29 AM CDT | Tornado Warning | SGF | Cedar, St. Clair | 33 min |
| Jun 16, 5:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 47 min |
| Jun 16, 5:53 AM CDT | Tornado Warning | SGF | Polk | 35 min |
| Jun 16, 5:54 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 40 min |
| Jun 16, 6:00 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 45 min |
| Jun 16, 6:22 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 23 min |
| Jun 16, 6:25 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 35 min |
| Jun 16, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 25 min |
| Jun 16, 6:43 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk | 5 hr |
| Jun 16, 6:47 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jun 16, 6:59 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| Jun 16, 7:08 AM CDT | Flash Flood Warning | SGF | Greene, Lawrence, Newton, Webster | 6 hr |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Cedar | 43 hr |
| Jun 16, 7:47 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Jun 16, 7:52 AM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone | 5 hr |
| Jun 16, 8:00 AM CDT | Flash Flood Warning | SGF | Camden, Dent, Phelps, Pulaski | 6 hr |
| Jun 16, 8:21 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 5 hr |
| Jun 16, 9:29 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Jun 16, 9:51 AM CDT | Flash Flood Warning | SGF | Dent, Oregon, Shannon | 6 hr |
| Jun 16, 10:41 AM CDT | River Flood Warning | SGF | Pulaski | 9 hr |
| Jun 16, 10:56 AM CDT | Areal Flood Warning | SGF | Barton, Benton, Camden, Cedar, Hickory, Morgan and 2 more | 9 hr |
| Jun 16, 12:01 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Polk | 8 hr |
| Jun 16, 1:52 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Maries, Miller, Phelps, Pulaski and 1 more | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.